MathSciNet Relay Station
MathSciNet bibliographic data
MR123345 (23 #A673) 60.20
Leonov, V. P.; Sirjaev, A. N. On a method of semi-invariants. Theor. Probability Appl. 4 1959 319–329.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement